# SDR DALA2015121407618

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 73,976 hours, 33,557 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 42L BETWEEN FRAMES 56-57, REMOVED STR 42L BETWEEN FRAMES 57 AND 58 FABRICATED NEW STRINGER AND COUPLINGS IAW SRM 53-00-13, FIG 201 J.
